# SDR HALA2020031800065

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 30,047 hours, 70,497 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE TEST WON'T START. // CARGO TEST SWITCH CHECK OK. SWAPPED VIA #1 AND #2 CONDITION SAME, REINSTALLED VIA'S IN ORIGINAL POSITIONS. VIA #1 AND #2 R.T.S. PASS. RED TRIANGLE SHOWS FOR ACFT DETECTOR. REMOVED AND REPLACED AFT CARGO CHANNEL FORE SMOKE DETECTOR SENSOR PER AMM 26-13-01. PERFORMED OPERATIONAL TESTS FOR FIRE DETECTION. OPS CHECK GOOD. OK FOR SERVICE.
